MathSciNet Relay Station
MathSciNet bibliographic data
MR226707 60.30
Breiman, Leo On the tail behavior of sums of independent random variables. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 9 1967 20–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement